Ask The Doctor > Pending > Frusturated with inconsistent vyvanse results .

Frusturated with inconsistent vyvanse results .

Patient: I’ve been getting inconsistent results from my Vyvanse. This is my first ADD medication and I started a month ago on 20mgs. Quickly going to 40mgs since the 20mgs didn’t do anything. On the 40mgs i felt extremely motivated to do whatever was needed to be done. I felt alert, happy, Focused and Confident in my self and my work. It was as if the “windshield wipers” were on and i can see and understand things clearly. However the 40mgs lost the effectiveness. And i wouldn’t feel anything, no motivation, no concentration. I would become irritable and little things would get me mad and I would also become distant. I’m now on 60mgs and the first day i felt the desired results as listed above, but Today being the second day, im back to the negative results. Are inconsistent results like this common? Am i expecting to much from this medication? Over all, what can i expect from Vyvanse. I’m a 19 year old male and i weight 137lbs if that matters. Any feedback would be so greatly appreciated.Sincerely, Taylor H.

 

 

Doctor:

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment